# SDR DLM90090991

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 36,699 hours, 19,663 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV980501
- Condition: Overheated
- Location: Seat 25ab
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIDEO UNIT OVER 25A AND 25B OVERHEATED AND STARTED SMOKING.  FLT ATTENDANTS REMOVED POWER FROM UNIT AND SMOKE AND BURNING SMELL WENT AWAY.  UNIT COOLED DOWN.  INSPECTION FOUND SOURCE OF SMOKE TO BE AT OVHD MONITOR AT 25 A/B.  REMOVED AND CAPPED CONNECTOR TO MONITOR AT 25 A/B. TRANSFERRED VIDEO SYSTEM TO NEF 233-143CN PER CREW REQUEST FOR FURTHER TROUBLESHOOTING C/B ON ROW F LOCATION 2 BEHIND CAPT PULLED AND COLLARED.
